# SDR UIEA2014080500369

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111U10071
- Condition: Corroded
- Location: Lt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB, LT WING GEAR WW BULKHEAD SKIN CORROSION STATION 1241 NEAR OVERRIDE PUMP.  REMOVED CORROSION & MEASURE REWORK AREA DEPTH 0.019, LENGTH 3.8 & WIDTH 1.2 WITHIN ALLOWABLE LIMIT IAW SRM 57-10-10-1A-2 REV 27.
